Just wondering if anyone experienced elevated bilirubin, ast, and alt counts while taking Tasigna??? My husband's numbers increased immediately, 4 days, after starting the medication, half dose, in Sept. His numbers have remained high but eventually leveled, just over the normal high. His dr decided to increase the dosage up to full dose beginning of December. Since then his numbers increased even higher, so the dr decided to take him off for one week then check his blood to see if it recovers. My other question is, what keeps it from going back up when he restarts the medication? And, is there some kind of supplement he can take for liver support without messing up the work of the Tasigna? Does anyone out there have any experience in dealing with this? His bilirubin last week was 4.5, his alt is 169, ast is 68.
This is when we start to panic thinking he's not going to be able to take this medication either. Ugh, so frustrating!!!
Thanks for any advice,